| Model Number |
H74939171062070 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.G4: premarket / 510(k): k103751, k110122, k141521.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
Reportable based on device analysis completed on 13jan2026.It was reported that balloon failed to inflate occurred.A 6.0 x 200, 75cm mustang balloon catheter was advanced for vessel dilatation.During inflation at 23 atmospheres, the balloon did not expand well in an area of severe stenosis.The physician wanted to change high pressure balloon.The procedure was completed using a different device.There were no patient complications as a result of this event.However, returned device revealed the presence of a balloon pinhole, which likely contributed to the inadequate expansion during the procedure.